Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

throwing up after vaccinations.

yesterday my daughter got her 18 month and 15 month shots in one round because she missed her 15 month ones from having ear infections.... well at 4 this morning she started throwing up and at 4:20 am, 6:55 am, and 11 am. well i called in to her dr and he says it sounds like she is dehydrated but to me i dont think she is. they said after i give her the nauseau meds if she continues to throw up then take her to the er. has this ever happened to anyone elses kid after being vaccinated?

Answer Question
 
luckyhart

Asked by luckyhart at 3:22 PM on May. 13, 2009 in Toddlers (1-2)

Level 1 (0 Credits)
Answers (5)
  • My son had a reaction after his shots. He was throwing up, crying unconsolably, pale and then lethargic. I called the dr. and he said that he just had a virus and it was only a coincidence that he had just gotten his shots. They still never have admitted to this day that it was a reaction to the shots. I'd say go to the E.R.
    Anonymous

    Answer by Anonymous at 3:33 PM on May. 13, 2009

  • I would take your daughter to the ER right away. Reactions to vaccinations are not something you should mess around with.
    dedicatedrider

    Answer by dedicatedrider at 3:38 PM on May. 13, 2009

  • We had a fever / seizure reaction, but not this. I haven't heard of just doubling the shots. Are there any of the same shots? I mean, did she get two mmr's? That sounds very strange.
    apexmommy

    Answer by apexmommy at 3:39 PM on May. 13, 2009

  • I'd wait it out. push fluids and keep an eye. Chances are your child was strating to get sick around the time of the shoots and would still be throwing up now even if she hadn't had the shots. The shots may have even encouraged the virus. But still, if that's the only symptom, I'd just keep an eye on for a bit.
    Anonymous

    Answer by Anonymous at 3:58 PM on May. 13, 2009

  • i would take her to the er. it sounds like she is having a reaction even though its not her passing out from it or anthing i would take her in. better safe and a few hours in the er then sry. just before you take her in eat. try to give her something that will settle her stomach.
    Shelii

    Answer by Shelii at 4:00 PM on May. 13, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.